# SDR BAQA088144

- Difficulty date: July 19, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N911TS
- Make and model: Urocop EC135P1
- Aircraft serial: 0167
- Aircraft time: 849 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 3A433220F281CL
- Part serial: 1010951
- Condition: Inaccurate
- Location: Cockpit
- Part time: 849 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTIMETER UNIT IS OFF AND HAS EXCESSIVE FRICTION.  REPLACED WITH SERVICEABLE UNIT.
